OK, so we're on to a different drug since I have not been tolerating even low doses of effexor very well. Getting rid of the Pamelor, also. Increasing the Tramadol to four times a day. I'm bad though, because if I'm not having pain, I don't take it. I know, I know, I have to stay on top of the pain. The tramadol makes me...I'm not sure if drowsy is the right word, but i wake up with a hangover after I've taken it.
I tried Lyrica and Cymbalta last summer, and couldn't tolerate those at all.
So...what are the chances I will have side effects from the Gabapentin? I'm guessing pretty high, as it seems like I'm pretty chemically sensitive.
I did check out the side effects online, but wondering if anyone here can share their personal experience, good or bad. I realize we all react different to each med, but it helps to hear what people have dealt with on this drug.
*Severe Spinal Stenosis, ACDF Surgery Levels C5-7, Jan 07, Degenerative Disk Disease, Osteoarthritis, Dx'd Atypical Migraines & Neuropathy Jul 07, Dx'd Fibromyalgia April 08,
GERD, Insomnia, Undiagnosed Inflammation with Elevated Sed Rate, C-reactive Protein
Mom to 2 College students +1 Exchange Student in Germany, stepMom to 2 marrieds, 8 stepGrands and my third job is being a pastor's wife.